Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Birth Control...

Ok...November 4th I went on the birth control pill...like 2-3 days after starting it it made my sick...I discontinued it and had a period for like a week to a week and a half...I figured Im suppose to start my period this month...but nothing yet...im scared bc me and my husband had unprotected sex...ugh is a late period normal or what

Answer Question
 
TiffanieAnn

Asked by TiffanieAnn at 8:47 PM on Dec. 14, 2010 in Health

Level 13 (1,010 Credits)
Answers (5)
  • Well since BC pills take a month before it's even effective I would say you definitely could be pregnant.
    Misteh

    Answer by Misteh at 8:48 PM on Dec. 14, 2010

  • Try taking a test
    mommy_of_two388

    Answer by mommy_of_two388 at 8:49 PM on Dec. 14, 2010

  • i would do a test yes cos you could be
    angelbaby1323

    Answer by angelbaby1323 at 8:52 PM on Dec. 14, 2010

  • ok.. 1st of all.. normally when you first start taking bc pills they can make you sick if that happens keep taking them normally it'll go away after the 2nd or 3rd pack.. its just your body trying to get used to them (i've been on bc off and on for years!)

    2nd of all.. you very well could be pregnant.. take a test good luck.
    proudmommy690

    Answer by proudmommy690 at 9:10 PM on Dec. 14, 2010

  • Take a test.
    sstepph

    Answer by sstepph at 9:37 AM on Dec. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN